Mathematische Annalen

, Volume 252, Issue 1, pp 1–26

Jacobi tensors and Ricci curvature

  • Jost-Hinrich Eschenburg
  • John J. O'Sullivan
Article

DOI: 10.1007/BF01420210

Cite this article as:
Eschenburg, J. & O'Sullivan, J.J. Math. Ann. (1980) 252: 1. doi:10.1007/BF01420210

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Jost-Hinrich Eschenburg
    • 1
  • John J. O'Sullivan
    • 2
  1. 1.Mathematisches Institut der UniversitätMünsterGermany
  2. 2.Department of MathematicsPennsylvania State UniversityUniversity ParkUSA